CureZone   Log On   Join
post-mirena -- bad periods?
 
tarheelsgirl Views: 1,543
Published: 15 years ago
 

post-mirena -- bad periods?


Hi all! I had Mirena removed in early March after a year and a half of all the symptoms everyone else on this site has reported. Anyway, I was curious if anyone else noticed a difference in their periods. I've had 3 since having the IUD removed and each one has been excruciating. They are all very regular, but I have strong Depression and irritability for the entire week and severe cramps. The rest of the month is wonderful. I'm my normal happy self. But for the week of my period I am completely like I was with the IUD. Does anyone else have this problem and has anything you've tried helped? I keep thinking maybe the over time it will lessen, but each month my period is awful. To the point of nearly costing me my relationship with my fiance every single month. Once it's over I'm completely aware of how unreasonably impossible I am to get along with, but at the time just don't care. (I know all of you know how we can be when we're PMSing lol).

Anyone have any answers??

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.547 sec, (1)